Chloroquine maculopathy in a patient on long-term chloroquine therapy for pulmonary sarcoidosis: a case report

http://doi.org/10.31288/oftalmolzh202158487

Authors

Keywords:

chloroquine maculopathy, case, diagnosis, treatment, mistakes

Abstract

http://doi.org/10.31288/oftalmolzh202158487

The article is on an important subject, chloroquine maculopathy associated with long-term use of chloroquine. Given that chloroquine has been widely used for the treatment of COVID-19, it is important to accumulate data on adverse reaction to chloroquine and its derivatives, especially in the populations of Europe where the practice of using these antimalarials was not so common as in Asia and Africa. The reported case exemplifies possible ocular side effects in patients on long-term use of chloroquine (Delagil).

Author Biography

Тетяна Козлова, ВНМУ ім. М.І. Пирогова

Малачкова Наталя Валентинівна - зав.каф.очних хвороб ВНМУ ім. Пирогова

Published

2021-11-10